Lyapunov Exponents for the Random Product of Two Shears

Sturman, R and Thiffeault, J-L (2019) Lyapunov Exponents for the Random Product of Two Shears. Journal of Nonlinear Science, 29 (2). pp. 593-620. ISSN 0938-8974

Abstract

Metadata

Authors/Creators:
  • Sturman, R
  • Thiffeault, J-L
Copyright, Publisher and Additional Information: © 2018, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Random matrix product; Lyapunov exponent; Generalized Lyapunov exponent
Dates:
  • Published: April 2019
  • Accepted: 6 September 2018
  • Published (online): 21 September 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 Sep 2018 14:57
Last Modified: 08 May 2019 10:52
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00332-018-9497-3

Share / Export

Statistics